Lutera side effect one of them is acne
My ex (im male) got acne she took Accutane that causes sesious liver damage but she did not experience any side effects, but not everyone has the same side effects that goes for the acne too. I also read that birth control pills can also improve acne... bit of a controversy.
I am male that´s all I know from past relationships.
Talk to your friends... even better ask your gynecologist
Has your acne gone away yet?? I used to have really bad acne and took acutane for it and my skin was nearly perfect once I finished the acutane. I just got on lutera about 2 months ago and I'm breaking out so badly which is really upsetting me since I had to go through so much with the acutane to make my acne better. I'm hoping my acne will go away after 3 months on Lutera but I just wanted to see how you are doing with it!
- Lutera Information for Consumers
- Lutera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lutera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 2 answers
Posted 31 May 2013 • 1 answer
I have never had problems with acne, however, I have a break out on my face, the only difference isI
Posted 22 Jul 2013 • 1 answer
Posted 29 Jul 2013 • 1 answer
Posted 20 May 2015 • 1 answer